# SDR UIEA2021102202275

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ENG #1 WOULD NOT ACCELERATE OVER 50% N1 DURING TAKEOFF( PERFORMED RIGGING OF ENG 1 RH TR FEED BACK ACTUATOR CDU. OPERATIONAL CHECK OKAY REF AMM 78-31-00/501 AND AMM 78-31-21/401. MSG CLEARED MCC NOTIFIEDL )
